# SDR F3LA200500012

- Difficulty date: March 10, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 9,546 hours, 4,115 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 3945128102
- Condition: Faulty
- Location: Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED ECAM FLIGHT CONTROL ELAC 2 PITCH FAULT (PASSING THROUGH FL180).  AIRCRAFT RETURNED TO DEN AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 ELAC COMPUTER PER AMM 27-93-PB401; REPLACED THS ACTUATOR POSITION TRANSDUCER PER AMM 27-44-PB401; AND REPLACED ELAC SUPPLY RELAY 53CE AND RELAY PITCH TRIM ACTION MOTOR SUPPLY 36CE1.  PERFORMED OPS CHECK OF THS ACTUATOR OVER TRAVEL PER AMM 27-41-00-720-001.  PERFORMED CAT IIIB LAND TEST PER AMM 22-97-00-710-001.  SYSTEM OPS CHECKED NORMAL.  LLMP STATUS REMAINED CAT IIIB.
